Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hereditarily infinite-dimensional property for asymptotic dimension and graphs with large girth

Tom 236 / 2017

Takamitsu Yamauchi Fundamenta Mathematicae 236 (2017), 187-192 MSC: Primary 54F45; Secondary 54E35, 05C10. DOI: 10.4064/fm266-6-2016 Opublikowany online: 25 August 2016

Streszczenie

It is shown that every subspace of a coarse disjoint union of a sequence of graphs with large girth has infinite asymptotic dimension or asymptotic dimension at most one.

Autorzy

  • Takamitsu YamauchiGraduate School of Science and Engineering
    Ehime University
    Matsuyama, 790-8577, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek